Mar 30, 2008
Firstly, I'm sorry if this is the wrong forum for this question. I have limited side effects from my medicine other then injection site reactions from Fuzeon. I have had to undergo 24 dilations for a stricture in my esophagus. It keeps closing and they tried using a stent but it migrated to my stomach. I was curious if you were familiar with other cases of this and what I might be able to do. My GI & ID doctors don't really have an answer. Thanks.
Response from Dr. Henry
Stricture of the esophagus often from chronic reflux esphagitis is often difficult to manage and recurrent. It occurs in the HIV- population as well. It has not been linked to a particular HIV drug as a side effect. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.